# SDR IPXA09855967

- Difficulty date: March 10, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769632181
- Condition: Misrepaired
- Location: Xfs 144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 718-W4-10, RT L/E LWR SURFACE AT XFS 144, REPAIR FAILS APPDIX H OF UPS EO NR DC8-5100-30418, DAMAGE CUT OUT NOT VISIBLE.  REMOVED AND REPLACED PER REO-G12771 REV B, AND UPS EO NR DC8-5720-33339-A.
